# SDR DXTA2009102603823

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 3,028 hours, 2,318 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124915
- Part serial: 0498
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NLG DID NOT LOCK IN UP POSITION . FOLLOWED BY ASSOCIATED FLASHING HYD PRESS & STAB MISCOMP ANNUNCIATORS.  INSPECTED ALL 3 MLG UPLOCK SWITCHES. FOUND LT MLG UPLOCK SWITCH BROKEN. WITH MLG UP, TECH PUSH ON SWITCH & UNLOCK LIGHT & OTHER INDICATIONS WENT TO NORMAL.  REMOVED INOP LT MLG UPLOCK SWITCH. INSTALLED NEW LT MLG UPLOCK SWITCH. ADJUSTED LT MLG UPLOCK SWITCH AS REQUIRED. PERFORMED SEVERAL MLG CYCLES. OPS CHECKED GOOD. PER AMM 32-30-05. REMOVED NLG ACTUATOR.  INSTALLED INSPECTED NLG ACTUATOR.  PERFORMED NLG FUNCTIONAL TEST & CHECKED EXTENSTION & RETRACTION NO DEFECTS NOTED. PERFORMED NLG FREEFALL TEST, NO DEFECTS NOTED. OPERATED MLG SEVERAL CYCLES. NO DEFECTS NOTED. WORK DONE PER AMM 32-01-00.
